Publications

Filter

244 entries « 5 of 5 »

2014

Alan Chávez; Samuel Castillo; Manuel Pinto

Discontinuous almost periodic type functions, almost automorphy of solutions of differential equations with discontinuous delay and applications Journal Article

Electron. J. Qual. Theory Differ. Equ., pp. No. 75, 17, 2014.

Links | Etiquetas: dynamical systems, GISDA

Felipe Lepe; David Mora; Rodolfo Rodríguez

Locking-free finite element method for a bending moment formulation of Ŧimoshenko beams Journal Article

Comput. Math. Appl., 68 (3), pp. 118–131, 2014, ISSN: 0898-1221.

Links | Etiquetas: GIMNAP, Numerical Analysis

Alan Chávez; Samuel Castillo; Manuel Pinto

Discontinuous almost automorphic functions and almost automorphic solutions of differential equations with piecewise constant arguments Journal Article

Electron. J. Differential Equations, pp. No. 56, 13, 2014.

Etiquetas: dynamical systems, GISDA

Paola Antonietti; Lourenço Beirão da Veiga; David Mora; Marco Verani

A stream virtual element formulation of the Stokes problem on polygonal meshes Journal Article

SIAM J. Numer. Anal., 52 (1), pp. 386–404, 2014, ISSN: 0036-1429.

Links | Etiquetas: GIMNAP, Numerical Analysis

Adrián Gómez; Sergei Trofimchuk

Global continuation of monotone wavefronts Journal Article

J. Lond. Math. Soc. (2), 89 (1), pp. 47–68, 2014, ISSN: 0024-6107.

Links | Etiquetas: dynamical systems, GISDA

2013

Marcelo Marchesin; Claudio Vidal

Stability in a rhomboidal 5-body problem with generalized central forces Journal Article

J. Math. Phys., 54 (10), pp. 102902, 30, 2013, ISSN: 0022-2488.

Links | Etiquetas: dynamical systems, GISDA

Eder Mateus; Andrea Venturelli; Claudio Vidal

Quasiperiodic collision solutions in the spatial isosceles three-body problem with rotating axis of symmetry Journal Article

Arch. Ration. Mech. Anal., 210 (1), pp. 165–176, 2013, ISSN: 0003-9527.

Links | Etiquetas: dynamical systems, GISDA

José Mansilla; Claudio Vidal

Stability of equilibrium solutions in the critical case of even-order resonance in periodic Ħamiltonian systems with one degree of freedom Journal Article

Celestial Mech. Dynam. Astronom., 116 (3), pp. 265–277, 2013, ISSN: 0923-2958.

Links | Etiquetas: dynamical systems, GISDA

Martha Álvarez-Ramírez; Claudio Vidal

Behavior of the binary collision in a planar restricted $(N+1)$-body problem Journal Article

Phys. D, 254 , pp. 1–11, 2013, ISSN: 0167-2789.

Links | Etiquetas: dynamical systems, GISDA

Martha Álvarez-Ramírez; Alan Almeida Santos; Claudio Vidal

On co-circular central configurations in the four and five body-problems for homogeneous force law Journal Article

J. Dynam. Differential Equations, 25 (2), pp. 269–290, 2013, ISSN: 1040-7294.

Links | Etiquetas: dynamical systems, GISDA

Marcelo Marchesin; Claudio Vidal

Spatial restricted rhomboidal five-body problem and horizontal stability of its periodic solutions Journal Article

Celestial Mech. Dynam. Astronom., 115 (3), pp. 261–279, 2013, ISSN: 0923-2958.

Links | Etiquetas: dynamical systems, GISDA

Dante Carrasco-Olivera; Claudio Vidal

Periodic solutions, stability and non-integrability in a generalized Ħénon-Ħeiles Ħamiltonian system Journal Article

J. Nonlinear Math. Phys., 20 (2), pp. 199–213, 2013, ISSN: 1402-9251.

Links | Etiquetas: dynamical systems, GISDA

Carolina Domínguez; Gabriel Gatica; Salim Meddahi; Ricardo Oyarzúa

it A priori error analysis of a fully-mixed finite element method for a two-dimensional fluid-solid interaction problem Journal Article

ESAIM Math. Model. Numer. Anal., 47 (2), pp. 471–506, 2013, ISSN: 0764-583X.

Links | Etiquetas: GIMNAP, Numerical Analysis

Samuel Castillo; Manuel Pinto

Dichotomy and almost automorphic solution of difference system Journal Article

Electron. J. Qual. Theory Differ. Equ., pp. No. 32, 17, 2013.

Links | Etiquetas: dynamical systems, GISDA

Verónica Anaya; David Mora; Ricardo Ruiz-Baier

An augmented mixed finite element method for the vorticity-velocity-pressure formulation of the Stokes equations Journal Article

Comput. Methods Appl. Mech. Engrg., 267 , pp. 261–274, 2013, ISSN: 0045-7825.

Links | Etiquetas: GIMNAP, Numerical Analysis

Lourenço Beirão da Veiga; Carlo Lovadina; David Mora

Numerical results for mimetic discretization of Reissner-Mindlin plate problems Journal Article

Calcolo, 50 (3), pp. 209–237, 2013, ISSN: 0008-0624.

Links | Etiquetas: GIMNAP, Numerical Analysis

Salim Meddahi; David Mora; Rodolfo Rodríguez

Finite element spectral analysis for the mixed formulation of the elasticity equations Journal Article

SIAM J. Numer. Anal., 51 (2), pp. 1041–1063, 2013, ISSN: 0036-1429.

Links | Etiquetas: GIMNAP, Numerical Analysis

Vanilde Bisognin; Celene Buriol; Marcio Ferreira; Mauricio Sepúlveda; Octavio Vera

Asymptotic behaviour for a nonlinear Schrödinger equation in domains with moving boundaries Journal Article

Acta Appl. Math., 125 , pp. 159–172, 2013, ISSN: 0167-8019.

Links | Etiquetas: EDP, GIEDPMA

Margareth Alves; Jaime Muñoz Rivera; Mauricio Sepúlveda; Octavio Vera

Stabilization in three-dimensional porous thermoviscoelastic mixtures Journal Article

Q. J. Math., 64 (1), pp. 37–57, 2013, ISSN: 0033-5606.

Links | Etiquetas: EDP, GIEDPMA

Margareth Alves; Celene Buriol; Marcio Ferreira; Jaime Muñoz Rivera; Mauricio Sepúlveda; Octavio Vera

Asymptotic behaviour for the vibrations modeled by the standard linear solid model with a thermal effect Journal Article

J. Math. Anal. Appl., 399 (2), pp. 472–479, 2013, ISSN: 0022-247X.

Links | Etiquetas: EDP, GIEDPMA

2012

Cristian Carcamo; Claudio Vidal

The Chetaev theorem for ordinary difference equations Journal Article

Proyecciones, 31 (4), pp. 391–402, 2012, ISSN: 0716-0917.

Links | Etiquetas: dynamical systems, GISDA

José Mansilla; Claudio Vidal

Geometric interpretation for the spectral stability in the charged three-body problem Journal Article

Celestial Mech. Dynam. Astronom., 113 (2), pp. 205–213, 2012, ISSN: 0923-2958.

Links | Etiquetas: dynamical systems, GISDA

Jaume Llibre; Claudio Vidal

Periodic orbits and non-integrability in a cosmological scalar field Journal Article

J. Math. Phys., 53 (1), pp. 012702, 14, 2012, ISSN: 0022-2488.

Links | Etiquetas: dynamical systems, GISDA

2011

Cafiero Carlo; Eugenio Bobenrieth; Juan Bobenrieth; Brian Wright

The empirical relevance of the competitive storage model. Journal Article

J. Econometrics, 162 (1), pp. 44-54, 2011.

Links | Etiquetas: storage model

Salvattore Jimenez; Octavio Vera

Smoothing properties for a Ħirota-Satsuma systems Journal Article

Electron. J. Qual. Theory Differ. Equ., pp. No. 61, 30, 2011.

Etiquetas: EDP, GIEDPMA

2010

Samuel Castillo; Manuel Pinto

Asymptotic behavior of functional dynamic equations in time scale Journal Article

Dynam. Systems Appl., 19 (1), pp. 165–177, 2010, ISSN: 1056-2176.

Etiquetas: dynamical systems, GISDA

2008

Eugenio Bobenrieth; Juan Bobenrieth; Brian Wright

A foundation for the solution of consumption-saving behavior with a borrowing constraint and unbounded marginal utility Journal Article

Journal of Economic Dynamics and Control, 32 (36), pp. 695-708, 2008.

Links | Etiquetas: aving, Convergence, Invariant distribution

2007

Samuel Castillo; Manuel Pinto

Asymptotics for second order delayed differential equations Journal Article

Proyecciones, 26 (1), pp. 91–103, 2007, ISSN: 0716-0917.

Links | Etiquetas: dynamical systems, GISDA

2004

Samuel Castillo; Manuel Pinto

Asymptotic formulae for dynamic equations on time scales with a functional perturbation Inproceedings

Proceedings of the Sixth International Conference on Đifference Equations, pp. 253–266, CRC, Boca Raton, FL, 2004.

Etiquetas: dynamical systems, GISDA

Samuel Castillo; Manuel Pinto

Asymptotics of scalar functional differential equations Incollection

11 (1-2), pp. 29–36, 2004, ISSN: 0793-1786, (Dedicated to István Győri on the occasion of his sixtieth birthday).

Etiquetas: dynamical systems, GISDA

2003

Samuel Castillo

Asymptotic formula for dynamic equations in time scale with a functional perturbation Incollection

10 (1-2), pp. 107–120, 2003, ISSN: 0793-1786, (Functional differential equations and applications (Beer-Sheva, 2002)).

Etiquetas: dynamical systems, GISDA

2002

Eugenio Bobenrieth; Juan Bobenrieth; Brian Wright

A commodity price process with a unique continuous invariant distribution having infinite mean. Journal Article

Econometrica, 70 (36), pp. 1213–1219, 2002.

Links | Etiquetas: distribution

Samuel Castillo; Manuel Pinto

Improvements in asymptotic formulae results for functional difference equations Incollection

New trends in difference equations (Ŧemuco, 2000), pp. 57–67, Taylor & Francis, London, 2002.

Etiquetas: dynamical systems, GISDA

Samuel Castillo; Manuel Pinto

An asymptotic theory for nonlinear functional differential equations Journal Article

Comput. Math. Appl., 44 (5-6), pp. 763–775, 2002, ISSN: 0898-1221.

Links | Etiquetas: dynamical systems, GISDA

2001

Juan Bobenrieth

Hyperbolicity is dense in the real family z↦1+1/wz^d (w∈ℝ), where d is odd. Journal Article

Sci. Ser. A Math. Sci. (N.S.), 70 (1), pp. 7-11, 2001.

Etiquetas: hyperbolicity

Samuel Castillo; Manuel Pinto

Levinson theorem for functional differential systems Inproceedings

Proceedings of the Ŧhird World Congress of Nonlinear Analysts, Part 6 (Catania, 2000), pp. 3963–3975, 2001, ISSN: 0362-546X.

Links | Etiquetas: dynamical systems, GISDA

Samuel Castillo; Manuel Pinto

$L^p$ perturbations in delay differential equations Journal Article

Electron. J. Differential Equations, pp. No. 55, 11, 2001.

Etiquetas: dynamical systems, GISDA

Samuel Castillo; Manuel Pinto

Asymptotic formulae for nonlinear functional difference equations Incollection

42 (3-5), pp. 551–559, 2001, ISSN: 0898-1221, (Advances in difference equations, III).

Links | Etiquetas: dynamical systems, GISDA

1999

Samuel Castillo

Asymptotic formulae for solutions of linear functional-differential systems Journal Article

Funct. Differ. Equ., 6 (1-2), pp. 55–68, 1999, ISSN: 0793-1786.

Etiquetas: dynamical systems, GISDA

Samuel Castillo; Manuel Pinto

Asymptotic theory for bi-dimensional linear impulsive differential systems, nonelliptic case Journal Article

Nonlinear Anal., 35 (4, Ser. A: Theory Methods), pp. 425–447, 1999, ISSN: 0362-546X.

Links | Etiquetas: dynamical systems, GISDA

1998

Samuel Castillo; Manuel Pinto

Asymptotic summation for second-order finite difference systems Journal Article

Comput. Math. Appl., 35 (4), pp. 117–129, 1998, ISSN: 0898-1221.

Links | Etiquetas: dynamical systems, GISDA

Samuel Castillo; Manuel Pinto

Asymptotic integration of ordinary different systems Journal Article

J. Math. Anal. Appl., 218 (1), pp. 1–12, 1998, ISSN: 0022-247X.

Links | Etiquetas: dynamical systems, GISDA

1997

Samuel Castillo; Manuel Pinto

Asymptotic formulae for solutions of delay-difference systems Incollection

Advances in difference equations (Veszprém, 1995), pp. 107–117, Gordon and Breach, Amsterdam, 1997.

Etiquetas: dynamical systems, GISDA

1995

Samuel Castillo; Manuel Pinto

Asymptotic formulae of solutions of second order difference equations Inproceedings

Proceedings of the First International Conference on Đifference Equations (San Antonio, TX, 1994), pp. 95–104, Gordon and Breach, Luxembourg, 1995.

Etiquetas: dynamical systems, GISDA

244 entries « 5 of 5 »